# SDR AALA201612069011

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 53,277 hours, 22,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1013436029KA06
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR LIGHT CAP ASSEMBLY DROPPED OUT OF SEAT 16ABC.  REPLACED EMERGENCY LIGHT HOUSING IAW CMM 25-22-52.
